Table of Contents
International Journal of Computational Mathematics
Volume 2016, Article ID 7109190, 14 pages
http://dx.doi.org/10.1155/2016/7109190
Research Article

-Tupled Coincidence Point Theorems for Probabilistic -Contractions in Menger Spaces

Department of Pure and Applied Mathematics, Guru Ghasidas Vishwavidyalaya, Bilaspur, Chhattisgarh 495009, India

Received 14 July 2015; Revised 22 September 2015; Accepted 18 October 2015

Academic Editor: Don Hong

Copyright © 2016 Penumarthy Parvateesam Murthy and Uma Devi Patel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Penumarthy Parvateesam Murthy and Uma Devi Patel, “-Tupled Coincidence Point Theorems for Probabilistic -Contractions in Menger Spaces,” International Journal of Computational Mathematics, vol. 2016, Article ID 7109190, 14 pages, 2016. https://doi.org/10.1155/2016/7109190.